# SDR 20010416CW013

- Difficulty date: March 25, 2001
- Submitted: April 16, 2001
- Operation: General aviation
- Aircraft: N9106Z
- Make and model: Hughes 369D
- Aircraft serial: 800776D
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23057869
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOVERNOR FAILURES RANGE FROM 72 HOURS TO 1750 HOURS.
